# SDR QXEA2022092800298

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 34,104 hours, 36,620 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 860TS09Y00
- Part serial: 619R
- Condition: Malfunctioned
- Location: Mlg
- Part time: 108,239 hours, 109,024 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LOCK RELEASE NOT FULLY RETRACTING AFTER ACTUATION. REMOVED FROM SERVICE. REPLACED LANDING GEAR CONTROL PANEL IAW Q400 AMM 32-31-01-000-801/400-801 1-5A, REQUIRES FUNCTION CHECK. GH 3296. C/W LANDING GEAR CONTROL PANEL INSTALLATION TASK Q400 AMM 32-31-01-400-801 STEP 5.A TO FINISH. PERFORMED LGCP FUNCTIONAL TEST REF Q400 AMM 32-31-01-720-801. TEST GOOD. C/W RIGGING OF MLG WOW SENSORS REF Q400 AMM 32-61-06-830-801. LOCK RELEASE WORKS NORMALLY. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
